# SDR SWAA2019030630292

- Difficulty date: February 7, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1415400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL CRACKED AT BS 312+9, LBL 46.  R&R INTERCOSTAL PER SRM AND DWG.
